# SDR SWAA2012112009675

- Difficulty date: November 20, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 34,527 hours, 23,259 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT INOP.  REPLACED AFT FLASHLIGHT BATTERY IAW AMM.
